American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 104 found      Go to page: 1 2 3 4

[31] K. V. Storozhuk. On the Rolewicz theorem for evolution operators. Proc. Amer. Math. Soc. 135 (2007) 1861-1863. MR 2286097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[33] Andrea Posilicano. The Schrödinger equation with a moving point interaction in three dimensions. Proc. Amer. Math. Soc. 135 (2007) 1785-1793. MR 2286089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yuan-Chuan Li and Sen-Yen Shaw. On characterization and perturbation of local $C$-semigroups. Proc. Amer. Math. Soc. 135 (2007) 1097-1106. MR 2262911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] El Maati Ouhabaz. Sharp Gaussian bounds and $L^p$-growth of semigroups associated with elliptic and Schrödinger operators. Proc. Amer. Math. Soc. 134 (2006) 3567-3575. MR 2240669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata. A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006) 3257-3266. MR 2231910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Vittorino Pata. Exponential stability in linear viscoelasticity. Quart. Appl. Math. 64 (2006) 499-513. MR 2259051.
Abstract, references, and article information
View Article: PDF

[40] Markus Haase. Identification of some real interpolation spaces. Proc. Amer. Math. Soc. 134 (2006) 2349-2358. MR 2213708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yuliya Mishura and Georgiy Shevchenko. Linear equations and stochastic exponents in a Hilbert space. Theor. Probability and Math. Statist. 71 (2005) 139-149. MR 2144327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yongzhong Huang and Quan Zheng. Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005) 3005-3012. MR 2159779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jigen Peng and Zongben Xu. A novel dual approach to nonlinear semigroups of Lipschitz operators. Trans. Amer. Math. Soc. 357 (2005) 409-424. MR 2098102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mai Matsui, Mino Yamada and Fukiko Takeo. Erratum to ``Supercyclic and chaotic translation semigroups''. Proc. Amer. Math. Soc. 132 (2004) 3751-3752. MR 2084100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ti-Jun Xiao and Jin Liang. Second order parabolic equations in Banach spaces with dynamic boundary conditions. Trans. Amer. Math. Soc. 356 (2004) 4787-4809. MR 2084398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Carlos Lizama and Vicente Vergara. Uniform stability of resolvent families. Proc. Amer. Math. Soc. 132 (2004) 175-181. MR 2021260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mai Matsui, Mino Yamada and Fukiko Takeo. Supercyclic and chaotic translation semigroups. Proc. Amer. Math. Soc. 131 (2003) 3535-3546. MR 1991766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Olof Staffans and George Weiss. Transfer functions of regular linear systems Part II: The system operator and the Lax--Phillips semigroup. Trans. Amer. Math. Soc. 354 (2002) 3229-3262. MR 1897398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Anna A. Kwiecinska. Stabilization of evolution equations by noise. Proc. Amer. Math. Soc. 130 (2002) 3067-3074. MR 1908931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ti-Jun Xiao and Jin Liang. Perturbations of existence families for abstract Cauchy problems. Proc. Amer. Math. Soc. 130 (2002) 2275-2285. MR 1896409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. M. A. M. van Neerven. On individual stability of $C_0-$semigroups. Proc. Amer. Math. Soc. 130 (2002) 2325-2333. MR 1896416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Vu Quoc Phong. On stability of $C_0$-semigroups. Proc. Amer. Math. Soc. 129 (2001) 2871-2879. MR 1707013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Franziska Kühnemund and Markus Wacker. Commutator conditions implying the convergence of the Lie--Trotter products. Proc. Amer. Math. Soc. 129 (2001) 3569-3582. MR 1860489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Stephen Montgomery-Smith. Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001) 3025-3029. MR 1840108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. $C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions. Proc. Amer. Math. Soc. 128 (2000) 1981-1989. MR 1695147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 104 found      Go to page: 1 2 3 4